# SDR SWIA201743257

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,813 hours, 30,173 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Up Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  REMOVED AND REPLACED NOSE GEAR UPLOCK SENSOR HARNESS. COMPLIED WITH GEAR SWINGS. OPS CHECKED GOOD.
